# SDR RRXA97284

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2674U
- Make and model: Doug DC-8-73F
- Aircraft serial: 46062
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Control
- Condition: Malfunctioned
- Location: Lt/Rt Wing
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF WITH STAB SET AT 1.7 AIRCRAFT WOULD NOT ROTATE.  HELD NOSE UP TRIM AND AIRCRAFT FLEW OFF WITH STAB TRIM AT 3, 2 UNITS.  AFTER TAKEOFF AIRPLANE ROLLED LEFT.  AIRPLANE REQUIRED 3 TO 4 UNITS OF RIGHT AILERON TRIM AND 1/2 UNIT RIGHT RUDDER TO STOP ROLL.  WHEN AIRPLANE ACCELERATED TO 250 TO 260 KTS ROLL RATE INCREASED RAPIDLY.  WING FLAPS UP OR DOWN DID NOT AFFECT ROLL RATE.  SLIP/SKID BALL CENTERED AT ALL TIMES.  INSPECTED ALL FLIGHT CONTROL SYSTEMS, NO DEFECTS NOTED ALL SYSTEMS OPS CK GOOD.  INSPECTED ALL FLIGHT CONTROL SURFACES AND SYSTEMS, NO DEFECTS NOTED ALL SYSTEMS OPS CK GOOD.
